MAUDE Adverse Event Report: WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION

WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION
Model Number 204609
Health Effect - Clinical Code No Information (3190)
Date of Event 05/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
5fu infusion walkmed pump malfunctioned over night resulting in late medication completion time.

Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
WALKMED INFUSION LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key8089707
Report Number8089707
Device Sequence Number1459272
Product Code FRN
UDI-Device Identifier00859695006077
UDI-Public(01)00859695006077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/06/2018
Report Date (Section F) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number204609
Device Catalogue NumberWALKMED 350VL
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer11/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/06/2018